DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10752

Title: Parameters Estimation of the Modified Weibull Distribution
Authors: Zaindin, Mazen
. Sarhan, Ammar M
Keywords: Maximum likelihood, least square
linear failure rate
Rayleigh,
exponential distribution
Issue Date: 2009
Publisher: Applied Mathematical Sciences
Citation: Vol. 3, 2009, no. 11, 541 - 550
Abstract: Recently, Sarhan and Zaindin (2008) introduced a generalization of the Weibull distribution and named it as modified Weibull distribution. In this paper, we deal with the problem of estimating the parameters of this distribution based on Type II censored data. The maximum likelihood and least square techniques are used. For illustrative purpose, the results obtained are applied on sets of real data. Also, simulation is used to study the properties of the estimators derived
URI: http://hdl.handle.net/123456789/10752
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
24.docx12.24 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback